# SDR USAA2011120500021

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,153 hours, 7,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1524109
- Part serial: 1511
- Condition: Failed
- Location: L1 Door
- Part time: 43,910 hours, 6,068 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - L1 DOOR SLIDE EMERGENCY LIGHTS FAILED TO ILLUMINATE DURING SLIDE DEPLOY TEST.  REPLACED SLIDE ASSY.
